# SDR EY2R9600526

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 2224
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,196 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSY FOUND CORRODED
